# SDR SWAA2013100720840

- Difficulty date: September 20, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 41,512 hours, 24,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME CRACKED AT BS 827 BETWEEN STRINGER 8R TO STRINGER 9R.  REPAIRED ANGLES IAW EA.
